Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The approximation of solutions to initial boundary value problems for parabolic equations in one space variable

Author: David Colton
Journal: Quart. Appl. Math. 33 (1976), 377-386
MSC: Primary 35K15; Secondary 35C15
DOI: https://doi.org/10.1090/qam/454348
MathSciNet review: 454348
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, The approximation of functions satisfying a linear partial differential equation, Duke. Math. J. 6, 537-561 (1940) MR 0003328
  • [2] S. Bergman and J. G. Herriot, Numerical solution of boundary value problems by the method of integral operators, Numer. Math. 7, 42-65 (1965) MR 0176619
  • [3] D. Colton, Integral operators and reflection principles for parabolic equations in one space variable, J. Diff. Eqns. 15, 551-559 (1974) MR 0338539
  • [4] A. Erdléyi et al., Higher transcendental functions, Vol. II, McGraw-Hill, New York, 1953
  • [5] P. Garabedian, Partial differential equations, John Wiley, New York, 1964 MR 0162045
  • [6] R. P. Gilbert, Integral operator methods for approximating solutions of Dirichlet problems, in Numerische Methoden der Approximationstheorie, Birkhauser Verlag, Basel, 1970 MR 0380076
  • [7] G. Hellwig, Partial differential equations, Blaisdell, New York, 1964 MR 0173071
  • [8] E. M. Landis, Some questions in the qualitative theory of elliptic and parabolic equations, in American Mathematical Society Translations, Series 2, Vol. 20, American Mathematical Society, Providence, 1962 MR 0136855
  • [9] P. C. Rosenbloom and D. V. Widder, Expansions in terms of heat polynomials and associated functions, Trans. Amer. Math. Soc. 92, 220-266 (1959) MR 0107118
  • [10] N. L. Schryer, Constructive approximation of solutions to linear elliptic boundary value problems, SIAM J. Numer. Anal. 9, 546-572 (1972) MR 0321327
  • [11] F. G. Tricomi, Integral equations, Interscience, New York, 1957 MR 0094665
  • [12] D. V. Widder, Analytic solutions of the heat equation, Duke Math. J. 29, 497-503 (1962) MR 0157127

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K15, 35C15

Retrieve articles in all journals with MSC: 35K15, 35C15

Additional Information

DOI: https://doi.org/10.1090/qam/454348
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society